I am a healthy 20 year old and I am on birth control (yasmin) and just reacently have been expriencing a lot of numbness in my fingers, arms and legs. I'm not sure what the problem is but over the holidays i was at the dinner table, feeling a bit cold and my boyfriend noticed my hands turned extremely pale and blue at one point. I am still getting the numbness even in my legs while sitting for a few minutes. Also today in my fingers i have been on and off going numb and there is a bit of pain. Could this be a major problem to worry about? or should i just see my family doctor about this?
Did you find this post helpful?
|

replied January 2nd, 2010
Also is there any remedies to help me in the mean time of seeing my doctor, my hand and thighs can become extremely painful Crying or Very sad
|
Did you find this post helpful?

User Profile
replied January 2nd, 2010
Community Volunteer
There is a big medical alert about Yaz...If you go to google and dial this up you will find it...From what I have read blood clots and different problems...I would suggest you call your doctor on this....It can be serious....Take care...

Caroline
|
Did you find this post helpful?

replied January 6th, 2010
Thanks but i have goen to my doctor my birth control has nothing to do with it. hopefully i will get the results on my tests soon
|
Did you find this post helpful?